Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Could really use a shoulder right now

Aug 22, 2016 3:03 AM

Im over everything. My wife is going off at the littlest things. Im feeling useless, im seeming to be in more pain everyday. Having some thoughts that i shouldnt be thinking. Just over it all to be honest. Feel like i cant do this anymore

Aug 22, 2016 3:08 AM

My dear friend Mark 😘
I am right here with u. U can rest ur head on my shoulders 🤗
Just breathe... u r not alone... just breathe my friend 😙 it will all be ok in the end... i promise 🤗

Aug 22, 2016 3:09 AM

Sorry you're going through that Mark. It's hard when the other half doesn't understand, I had a huge ugly argument with mine yesterday.
Maybe she's just as frustrated as you and also frustrated that she can't help you, and sometimes that just comes out the bad way.

Try and think about the positives in life and please if you're in a dark place for too long give lifeline a ring their number is 13 11 14

Aug 22, 2016 3:11 AM

U have so much to offer... u r well loved, and even when things seem impossible... and its too hard to bare... just remember, we are here for u... and u will find ur path 🤗

Aug 22, 2016 3:28 AM

Mark, please see a Psychologist and get meds. I did and although the pills don't fix the problem, they take away the "I'm done ". I have been on meds since i've been 16, I'm now 51. It helps tremendously, takes away the focus on the bad stuff and helps you focus on who and what you love . Your in my thoughts :)

Aug 22, 2016 3:36 AM

Are u taking pregabalin/lyrica Mark? Just a thought! Upping or lowering dose of this pain med, can give very dark thoughts as a side effect! Hang on to that gorgeous dog of urs... he will give u stregnth 🤗

Aug 22, 2016 4:03 AM

Hi all. Newty i already am on meds for depression. Im on Metazapine. Lulabel yeah im on Lyrica. Im on 300mg 2 times a day.

Aug 22, 2016 4:17 AM

How long have u been on lyrica Mark? I was fine on it for 4/5yrs... then a reduced change in dose... gave me really really dark suicidal thoughts... i planned it all in my head and thats NOT me! Im a positive person... u know me! It was lyrica and it is in the list of side effects! This happened about 12weeks ago. It scared the crap outta me cos i dad tolerated lyrica for years! Could it be the lyrica? Was it even worse due to ur arguement trigger with ur partner? I am still on lyrica... i have reduced from 1800mg down to 1200mg a day (400mg tid)... im stable for now... but im always watching it as NO doctor has ever warned me this could happen 🤗🤗🤗

Aug 22, 2016 6:19 AM

Mark, I'll be sitting right on the other side of you and you'll have both Lulabel's and my shoulders to lean on. You've got Amir to offer and you will get through this. You have support here to help you any time you need it you sweet Aussie gentleman. Things WILL get better, you'll see. {{{Hugs}}}💕🙏🏻🌻😊

Aug 22, 2016 10:22 AM

Hi mark.. please keep ya chin up chap. Go and do something you really really really like and enjoy, for you.

I understand you and feel exactly the same. Lost my career, cant cope with the smallest of probs. Feel week and needy. Which is not me. I am or feel socially inept.
The worst of it is that i dont feel half the man i was. I am lost in the unknown so to speak. So i decided to take one day at a time and enjoy when i can..

Your not alone mark.... so go do something really nice for yourself. Gx

Aug 22, 2016 11:11 AM

I'm sorry Mark... Why not read a story to your precious little angel baby. That should make you feel better. 💕🙏🏻

Aug 22, 2016 7:29 PM

Hi all. Thankyou for your comments. I appreciate them all. I got through last night with thanks to someone for sending ne a private message, you know who you are xx

Aug 22, 2016 8:36 PM

Mark, I'm so sorry you are going through this. I've been where you are several times, and it's scary. The first time I ended up in a psych hospital for 3 months; I'm talking complete total nervous breakdown, brought on by stress, extreme family health issues and feeling overwhelmed post-partum. It took me 8 years to get back on my feet mentally & physically. I've been on and off antidepressants since then, but in 2012 my PCP put me on cymbalta when he officially dx fibromyalgia. It was a wonder drug for 6 months, reducing depression, feeling lost & inability to focus gone, and pain reduction. Then slowly i began suffering more pain, and the depression came creeping back in. At a rheumy appt my doc questioned about suicide and I admitted having ideas of ending it, wishing I were dead rather than going through it anymore. She quickly weaned me off, to quickly and I went through horrible withdrawals. I was sent to a psychiatrist who did a saliva genetic test because of all my medication allergies. We were surprised to find out I have 2 gene defects; MTHFR gene defect which doesn't allow me to absorb & metabolize folate (B9), which is very important in brain chemical function (like serotonin) & nerve function; Gene defect that prevents me from properly metabolizing & absorb benzodiazepine meds, I over absorb them. Once this was discovered they put me on my old meds & Deplin (a more natural formula of folate that's made specifically for MTHFR gene defect patients). I've been on them since 2013 and I've never felt better. I'm also seeing a psychologist now.

There are a lot of things you are dealing with, but you don't need to feel alone. We are all here for you. Has your wife gone to appointments with you? When my hubby did, and he asked questions & got educated, it was light a light bulb went off got him. He's so much more supportive. We still have moodiness and shout-spats, but we get along much better, and he understands when I don't feel good.

You can't expect to get through this alone, none of us can. Having a psychologist or counselor of some type to talk to and help us figure things out is more helpful than I realized. And a psychiatrist may need to adjust our change your antidepressant meds, or another med may need changing. Ever since my cymbalta episode I check every meds adverse side effects on www.drugs.com. Please talk to your primary care, or which ever doc is over your antidepressant & lyrica to make sure these meds are the right dosage. And share with them, & your wife, the stress and depression and despair you feel. It's hard for you to see and focus on anything right now because on top of the physical pain you are struggling mentally; like many of us have. Sending (((hugs))), love and prayers too help you get through this! 🙂💕🙏🌸

Aug 22, 2016 8:55 PM

I'm so sorry to hear this is happening for you. It's so great you've reached out to this community. Your wife is likely very stressed adjusting to how things are for you at the moment. Counselling would've super helpful for you as a couple and separately. Wishing you well and keep talking to us... We're here in the good and bad times. Best wishes

Aug 23, 2016 10:43 AM

Are u ok mark? 🤗🤗🤗

Aug 23, 2016 12:04 PM

I hope you are feeling better! If not, please yell!!!!!!!! We'll try to help you😍🙅🙅🙅🙏

Aug 23, 2016 12:18 PM

Man, I know how you might feel. My partner is bipolar and emotional verbal abuse is seriously exhausting. Consider putting yourself in their position and trying to see what they feel. It's not easy but it helps me understand that I'm not the problem. Roll with the punches and practice compassion from time to time. (A lot of the issues we have stem from her anxiety and insecurity) 💎

Aug 23, 2016 12:34 PM

When you catch yourself thinking negative little things about yourself (everyone does this) replace it with 'but I am enough'. We can't change people and convince them to respect us but we can be considerate of them unconditionally. (I love my partner and can understand her but I have dropped relationships that treated me badly) you are doing great for a person in your situation trust us on that. Be the first to tell yourself you are loved. You have to love yourself to be loved by others and dive into what makes you proud, like reading up on how to interact with your children and try it out, you mind will be preoccupied with being a great dad instead of sorrow.

Aug 24, 2016 3:14 AM

Today is a better day for our good friend Mark 😙 x

Aug 24, 2016 9:12 AM

That's so good to know!! 🙂💕🙏🌸

Aug 24, 2016 3:52 PM

U can come to me but remember there will be a price for using my shoulder to cry on - it will be can I return the favor to u when I need a shoulder to lean on.

Aug 26, 2016 12:51 AM

Dear Mark, I wish to send you a heartfelt hug and to remind you of the people here are hearing you.
I do not deny your thoughts. If things are changing please keep on talking. Question the people looking after your health about your thoughts. It can be a very lonely place to be.
I was on Lyrica for just two weeks my mood changed dramatically after the first week. Then I had plans and became fixated on death and killing myself. At day ten I figured out my mind was out of whack. It took the doctors 4 days to decide to take me of off Lyrica when I said I am going to kill myself and the details. The med was finally stopped and my mood progressed to improve by 5 days.
I am saying Lyrica was not good for me and that it may be ok for some. But it really has some challenging and / or odd side effects.
Please be safe and let us know how you are doing. Sincerely, Beets.

Aug 26, 2016 2:01 PM

Please, if you feel like your going to hurt yourself, go to your local ED and/or call a suicide hotline

Ready to start relieving your pain?

Join Community